• Jun 04, 2019 News!IJIEE Vol. 9, No. 2 issue has been published online!   [Click]
  • May 14, 2019 News!Vol.7, No.5-Vol.8, no.2 has been indexed by EI (Inspec).   [Click]
  • Apr 15, 2019 News!Papers published in Vol.8, No.1-No.4 have all received dois from Crossref.
General Information
    • ISSN: 2010-3719 (Online)
    • Abbreviated Title: Int. J. Inf. Electron. Eng.
    • Frequency: Quarterly
    • DOI: 10.18178/IJIEE
    • Editor-in-Chief: Prof. Chandratilak De Silva Liyanage
    • Executive Editor: Jennifer Zeng
    • Abstracting/ Indexing : Google Scholar, Electronic Journals Library, Crossref and ProQuest, Ei (INSPEC, IET), EBSCO.
    • E-mail ijiee@ejournal.net

University of Brunei Darussalam, Brunei Darussalam   
" It is a great honor to serve as the editor-in-chief of IJIEE. I'll work together with the editorial team. Hopefully, The value of IJIEE will be well recognized among the readers in the related field."

IJIEE 2014 Vol.4(4): 322-325 ISSN: 2010-3719
DOI: 10.7763/IJIEE.2014.V4.457

Finite-Time Control of Unified Chaotic Systems via I&I

Qiyue Xie, Xiaoli Wang, and Yi Zuo
Abstract— This paper deals with the finite-time chaos control problem of unified chaotic systems. Based on the finite-time stability theory and system immersion and manifold invariance (I&I) which is a geometric order reducing control approach, a nonlinear control law is proposed to stabilize the unified chaotic system in a finite time. The control law is designed by immerging the unified chaotic system into a one-dimensional finite-time stable system. In the process of control design, this approach does not require the knowledge of Lyapunov function. And it is able to deal with finite-time control problem of nonlinear system with high dimension. The general results obtained in the paper are proved through theory analysis. Simulation results are provided to verify the effectiveness of the presented scheme.

Index Terms— Unified chaotic systems, finite-time control, I&I.

Q. Y. Xie and Y. Zuo are with the School of Energy and Power Engineering, Changsha University of Science and Technology, Changsha 410076, China (e-mail: qiyuexie@ gmail.com, yizuohnu@ gmail.com).
X. L. Wang is with the School of Information Science and Engineering, Central South University, Changsha 410083, China (e-mail: xlwang@csu.edu.cn).


Cite: Qiyue Xie, Xiaoli Wang, and Yi Zuo, " Finite-Time Control of Unified Chaotic Systems via I&I," International Journal of Information and Electronics Engineering vol. 4, no. 4, pp. 322-325, 2014.

Copyright © 2008-2019. International Journal of Information and Electronics Engineering. All rights reserved.
E-mail: ijiee@ejournal.net